Ask an expert
Question

20 Oct 2006

Not sure whats wrong
Hi Doc
I'm not too sure whats wrong.
I am currently on a contreceptive that my doc has given me to help me only menstrate 4 times a year as i suffer from indemetriosis. i am currently on my period at the moment but its not a period as there is no "blood" but there is dark brown blood (as if you finishing your period), and i am now going onto the hormone section of my pill as the white pills are now finished.
Is there something to worry about or am i just being paraniod?
Should i make an appointment to see my doc?
Answer 377 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is normal. Bleeding may be different on the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20282 votes
Vote